Modularity of galois representations

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper is essentially the text of the author’s lecture at the 2001 Journées Arithmétiques. It addresses the problem of identifying in Galois-theoretic terms those two-dimensional, p-adic Galois representations associated to holomorphic Hilbert modular newforms.

Original languageEnglish (US)
Pages (from-to)367-381
Number of pages15
JournalJournal de Theorie des Nombres de Bordeaux
Volume15
Issue number1
DOIs
StatePublished - Jan 1 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Modularity of galois representations'. Together they form a unique fingerprint.

Cite this